# SDR RAIA990807

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Condition: Discharged
- Location: Batt Compt
- Part time: 13,833 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7400 - STL - MAIN BATTERY CHARGE FAULT LIGHT.  MAINTENANCE REPLACED EMERGENCY/STANDBY BATTERY.  (M)
